| Model Number |
CDS0706-NT |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a mitraclip procedure was performed to treat degenerative mitral regurgitation (mr) with a grade of 4.A mitraclip was inserted and deployed on the mitral valve.A second clip, a mitraclip nt, was then inserted and deployed on the mitral valve.However, post deployment of the second clip, the second clip detached from the anterior leaflet and remained attached to the posterior leaflet (single leaflet device attachment/slda).It was noted that in the physician's opinion, the tip of the delivery catheter interacted with the anterior leaflet, causing a slda.There was no damage to the steerable guide catheter.To stabilize the slda clip, a third clip was inserted and positioned lateral to the slda clip.However, difficulties positioning the second clip occurred.Therefore, the clip was removed from the patient.No additional clips were implanted, and mr was reduced to a grade of 2.There were no adverse patient effects and no clinically significant delay in the procedure.
Additional Manufacturer Narrative
The clip remains in the patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, the reported slda was due to procedural circumstances.The reported unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
N/a.